# SDR 9503602278

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switches
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, NOSE GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH PROPER INDICATIONS.  MAINTENANCE FOUND THE NOSE LANDING GEAR WITH SWITCHES AND AREA CONTAMINATED.  CLEANED SWITCHES AND DOOR AREA, OPERATIONAL CHECK NORMAL.
